Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A lower bound on the Cesàro operator


Author: Russell Lyons
Journal: Proc. Amer. Math. Soc. 86 (1982), 694
MSC: Primary 47A30; Secondary 47B37
DOI: https://doi.org/10.1090/S0002-9939-1982-0674108-9
MathSciNet review: 674108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arlen Brown, P. R. Halmos and A. L. Shields, Cesàro operators, Acta Sci. Math. (Szeged) 26 (1965), 125-137. MR 0187085 (32:4539)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A30, 47B37

Retrieve articles in all journals with MSC: 47A30, 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674108-9
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society